# SDR DALA2021123008165

- Difficulty date: December 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 79,926 hours, 10,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 2R SLIDE BOTTLE PRESS INDICATION INOP. CORRECTIVE ACTION: REMOVED AND REPLACED DEU-B 300RH4 IAW A330 AMM 23-73. (8192192)
